# SDR SWIA200922659

- Difficulty date: September 22, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 16,087 hours, 13,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CEILING LEVEL EMERGENCY LIGHT INOP.  (FLT 6719)  RELAMPED EMERGENCY LIGHT.
